# SDR HALA0700401

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,498 hours, 29,879 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM DURING A CK, FOUND RT REVERSER GREEN LIGHT NOT ON WITH NR 2 ENG IN REVERSE.  FOUND OUTBOARD PROX SENSOR TARGET OUT OF RIG.  ADJ TARGET.  CKS OK, PER AMM 78-36-00.
